# SDR DALA14023853313

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 32,671 hours, 4,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 49-51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK,  SEAT TRACK -Y953, FRAMES 49 AND 51 FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMITS IAW  SRM 53-31-15, FIG 101 (SHEET 8).   SEAT TRACK R & R IAW SRM 51-42-11.
